Law enforcement agencies recently seized a large quantity of these fake Fentanyl-containing pills that look like real prescription medication. However, they fear some of these pills may have already been put in circulation.
Fentanyl is a powerful Synthetic opioid that can be 80-100 times more powerful than morphine and exposure to even small amounts can result in illness, overdose and/or death.
Fortunately, we have had NO reported incidents at our schools regarding Fentanyl use. However, it is critical you are made aware of this information so you can have a discussion with your child to ensure his/her well-being. Talking points should include:
- Medication should only be taken if prescribed by family doctor under supervision by parent or guardian;
- Do not buy or share medication with others; and
- Any exposure (touching or inhaling) of these fake pills can be dangerous.
We appreciate your attention to this matter.